| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Risedronate/Actonel
[ Back to Messages
Posted by JMK
on June 15, 2000 at 20:00:16:
I have taken Fosamax for over 2-1/2 yrs. Last week my throat became "irratated", felt like someone was choking me or larangitis/vocal cords, etc. Called DR., talked w/nurse, told me to go off of Fosamax for 1 wk. Of course, I already had. Nurse called me this evening & stated I should come in for some samples of Risedronate and try it, that I should not contine the Fosamax as it could be the problem, my throat is now better. This drug sounds exactly like Fosamax, can't eat/drink/meds for 1/2 hr after taking it first thing in the a.m. I'm concerned. Has anyone else been prescribed & presently taking Risedronate/Actonel? Please share any information you have. Thanks JMK
All times are GMT -7. The time now is 11:28 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!